Hi doctor, am 38 weeks pregnant with natural pregnancy. Am pure vegetarian. Am on iron & calcium supplements.Sometimes I used to get constipation for which I am taking DUPHALAC SYRUP 15 ml once in night only. After taking SYRUP also I would pass Black stool only once in a day. Am having black stool from many days. Doctor says it's due to iron supplements. From past two days without taking DUPHALAC am passing normal stool but 2-3 times in a day. Also am getting yellow stools & not black. Is it anything to be worried.. am worried due to color of the stool n passing 2-3 times in a day. Pls suggest
Like the answers? Chat privately with the doctor of your choice
Hello.... Don't worry about color of stool if it's normal pale yellow color stool.. It's natural color of stool because of Iron intake you had constipation and once you get adjust to iron tablets you won't get constipated, drink lot of water, have fiber containing food....
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.